- Title
- A Map on the Space of Rational Functions
- Creators
- G BorosJ LittleV MollE MosteigR Stanley
- Publication Details
- The Rocky Mountain journal of mathematics, Vol.35(6), pp.1861-1880
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031619715402976
Journal article
A Map on the Space of Rational Functions
The Rocky Mountain journal of mathematics, Vol.35(6), pp.1861-1880
2005-12-01
Metrics
8 Record Views